# SDR ABXA000334

- Difficulty date: July 7, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- Aircraft time: 39,530 hours, 50,027 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 3913527512
- Condition: Cracked
- Location: Rt Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR STIFFENER WAS CRACKED AT STATION XRS 313.  REPLACED STIFFENER IAW DC9 SRM 51-30-5.
